CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Singular hermitian metrics on holomorphic vector bundles

Hossein Raufi (Institutionen för matematiska vetenskaper, matematik)
Arkiv for Matematik (0004-2080). Vol. 53 (2015), 2, p. 359-382.
[Artikel, refereegranskad vetenskaplig]

We introduce and study the notion of singular hermitian metrics on holomorphic vector bundles, following Berndtsson and Pun. We define what it means for such a metric to be positively and negatively curved in the sense of Griffiths and investigate the assumptions needed in order to locally define the curvature I similar to (h) as a matrix of currents. We then proceed to show that such metrics can be regularised in such a way that the corresponding curvature tensors converge weakly to I similar to (h) . Finally we define what it means for h to be strictly negatively curved in the sense of Nakano and show that it is possible to regularise such metrics with a sequence of smooth, strictly Nakano negative metrics.



Denna post skapades 2015-09-17. Senast ändrad 2015-09-25.
CPL Pubid: 222662

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Beräkningsmatematik

Chalmers infrastruktur